It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Does Prosac cause panic attacks for you, too?

Does Prosac cause panic attacks for you, too?

[ Back to Messages ]

Message

Posted by Amber on July 24, 2000 at 20:18:39:

I have been taking 20mg of Prosac since last year. My husband and I discussed my change in happiness and attitude since our daughter was born in '97 and when I gained some weight. Two months ago it seemed that I was gradually going back to my old "personality". I started taking 40mg 2 months ago and am experiencing weird, scary dreams constantly and about once a week I wake up with my heart racing and I feel like calling 911--I'm dying--help me--something's wrong. Now my doctor wants to put me on 60mg--but I'm scared that it will increase my panic attacks. I'm wondering if anyone else experiences these panic attacks with Prosac--and if so is it when you are in a room alone? I tend to have an attack when I wake up, and my husband has left for work and I am alone in my room. AM I CRAZY OR WHAT????? I also grind my teeth since I have been on the medication--anyone else? I want to feel normal again--but my doctor says that he wants to put me on Trazadone also? Anyone used that???? :)
Amber


Follow Ups




All times are GMT -7. The time now is 08:16 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!